# SDR CA020816006

- Difficulty date: August 16, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Make and model: Bolkms BK117B2
- Aircraft time: 3,445 hours
- Engine: Lyc LTS101750B1
- System (JASC): 3340 · Exterior Lighting
- Part: Stop Pin
- Part number: MS16562234
- Condition: Missing
- Location: Light Gimble
- Component: Searchlight, Hughes, 030040
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT DOING DAILY INSPECTION NOTICED SX5 TURNED BEYOND 90 DEGREE LEFT POSITION WHERE NORMAL STOP OCCURS. FURTHER VISUAL INSPECTION REVEALED ROLL PIN MISSING THEREFORE NOTHING TO MECHANICALLY STOP THE 360 DEGREE ROTATION OF SEARCHLIGHT. PIN REPLACED,LIGHT TESTED AND RETURNED TO SERVICE.
